Completely semisimple semigroups whose idempotents from a tree.
Journal für die reine und angewandte Mathematik, 0283_0284 (1976), pp. 125-146
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1976__0283_0284_151721,
author = {Mario Petrich},
title = {Completely semisimple semigroups whose idempotents from a tree.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {125--146},
year = {1976},
volume = {0283_0284},
zbl = {0384.20046},
url = {http://geodesic.mathdoc.fr/item/JRAM_1976__0283_0284_151721/}
}
Mario Petrich. Completely semisimple semigroups whose idempotents from a tree.. Journal für die reine und angewandte Mathematik, 0283_0284 (1976), pp. 125-146. http://geodesic.mathdoc.fr/item/JRAM_1976__0283_0284_151721/